Nagoya Mathematical Journal

Classification of homogeneous bounded domains of lower dimension

Soji Kaneyuki and Tadashi Tsuji

Full-text: Open access

Article information

Nagoya Math. J., Volume 53 (1974), 1-46.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32M15: Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras [See also 22E10, 22E40, 53C35, 57T15]
Secondary: 32M10: Homogeneous complex manifolds [See also 14M17, 57T15]


Kaneyuki, Soji; Tsuji, Tadashi. Classification of homogeneous bounded domains of lower dimension. Nagoya Math. J. 53 (1974), 1--46.

Export citation


  • [1] H. Asano, On the irreducibility of homogeneous convex cones, J. Fac. Sci. Univ. Tokyo, 15 (1968), 201-208.
  • [2] F. R. Gantmacher, The theory of matrices, Vol. 1, Chelsea, New York, 1959.
  • [3] S. Kaneyuki, On the automorphism groups of homogeneous bounded domains, J. Fac. Sci. Univ. Tokyo 14 (1967), 89-130.
  • [4] W. Kaup, Y. Matsushima and T. Ochiai, On the automorphisms and equivalences of generalized Siegel domains, Amer. J. Math., 92 (1970), 475-498.
  • [5] I. I. Pjateckii-Sapiro, Geometry of classical domains and theory of automorphic functions, Fizmatgiz, Moscow, 1961, French translation, Paris, 1966.
  • [6] Pjateckii-Sapiro, Automorphic functions and the geometry of classical domains, Gordon and Breach, New York,1969.
  • [7] M. Takeuchi, On infinitesimal affine automorphisms of Siegel domains, Proc. Japan Acad., 45 (1969), 590-594.
  • [8] E. B. Vinberg, The theory of convex homogeneous cones, Trudy Moskva Math. Obsc, 12 (1963), 303-358. Trans. Moscow Math. Soc, 12 (1963), 340-403.
  • [9] E. B. Vinberg, The structure of the group of automorphisms of a homogeneous convex cone, Trudy Moskva Math. Obsc, 13 (1965), 56-83. Trans. Moscow Math. Soc, 13 (1965), 63-93.
  • [10] E. B. Vinberg, S. G. Gindikin and I. I. Pjateckii-Sapiro, On classification and canonical realization of complex bounded homogeneous domains, Trudy Moskva Math. Obsc, 12 (1963), 359-388. Trans. Moscow Math. Soc, 12 (1963), 404-437. Department of Mathematics Nagoya University